Loading...

Page Theme

Blue Dark Blue Red Green

Skip Navigation LinksHome > Support Groups > Discussion Messages

Member Sign In

Remember me
Forgot Password?
Sign up now
Lungs and Respiration :
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis / TB

Tuberculosis (TB) is a common infectious and often deadly disease caused by the bacteria mycobacterium tuberculosis. When it attacks the lungs, it is called pulmonary or lung tuberculosis.

Join the TB online support group to meet other families coping with TB and doctors who treat the disease.

 

Join this Group


 











Loading...

Discussions Add a topic Recent discussions
Start watching this topic
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis /TB

In 1826 a physician Laennec said this about tuberculosis -"Whatever the form in which the tuberculous matter develops, it begins as a grey, semi-transparent matter that little by little becomes yellow, opaque, and dense. Then it softens, and slowly acquires a liquidity like pus. This...Read More

Posted on : Wednesday, January 07, 2009 12:00 AM
Add reply       No of replies : 59

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 

scoobygeorge
(Guest)
Is there a reason a physician would remove part of a person's lung if TB was there? Could it look similar as cancer?
Replied on Sunday, August 29, 2010 12:00 AM

Jozana
(Guest)
What can I use to relieve my ichiness in my body. I started the TB treat on the 19 August 2010 for the first week I vomited for about a week than after that I had very uncomfortable iching everywere resulting to sore rash
Replied on Sunday, September 12, 2010 12:00 AM
vomiting during the initial part of treatment is a known side effect. that should resolve in 5-7 days. itching is not a normal thing. it is a form of allergy to a particular drug. you need to visit a pulmonologist/ TB specialist. All your drugs need to be stopped and re-introduced one by one to see which is the offending drug.
Replied on Sunday, November 14, 2010 12:32 AM
my father is having TB lungs from past 3 months. recently he has developed increase frequency of passing stools. is this any adverse reaction to Anti TB medicine or some additional infection. if it is additional infection what should he do?
Replied on Saturday, September 18, 2010 12:45 PM
hi there, i was diagnose with tb last two years, but until now i'm still taking oral medicine due to scar left by the the tb. is there any way that would get rid of the scar? thank you... LQT
Replied on Tuesday, September 28, 2010 9:51 PM
the scar left by TB usually never resolves. But u need not worry about it coz it is not an indicator of active disease. its like you getting some scar on face or hands, u do not take treatment for that lifelong. Having said that, which part of ur body was affected by TB? there has to be another reason why u r recieving a 2yr treatment.
Replied on Sunday, November 14, 2010 12:39 AM
I am 19yr old male from past 1 month I am suffering from fever which stays for some 3 days and comes back in a week last week I was suffering from dry cough now I am feeling pain in the left side of my chest its not easy for me to travel its sense critical in my heart is there any chance of TB or lung problem please tell me i never had this kind of problem i cant eat any thing because I cant sense the taste
Replied on Sunday, October 24, 2010 12:51 AM
fever, cough and chest pain for a month suggests definitely something wrong going on in the body. you need to visit a doctor for that. without details of your problems and chest x ray it will be difficult to pinpoint what is wrong.
Replied on Sunday, November 14, 2010 12:42 AM
 






Community
Support Groups
MedBlogs
Discussions
Activities
Badges
Advertise with us
Send Feedback
Contact us
Content Team
Privacy Policy
Help
Terms of Use
Copyright
Medwonders has 113883 Members and 444 Groups.
Last Updated - Jul 29, 2014 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Hosted & Technical Support by FrontPoint Systems
Best viewed with resolution 1024x768 px.
Copyright © 2014 Medindia4u.com Pvt. Ltd. All rights reserved.